# SDR DALA2023031702014

- Difficulty date: June 8, 2019
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 53,831 hours, 38,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, FOUND EVIDENCE OF LIGHTENING STRIKE ON RH FUSELAGE AT STATION 503 AND LONGERON 19. CORRECTIVE ACTION: REMOVED FASTENER WIP 715288. REPAIRED PER B717 SRM 53-02-01-2R PROCEDURE 1. TEMPORARY REPAIR REQUIRES VISUAL INSPECTION AT 3000 CYCLES, PERMANENT REPAIR REQUIRED AT 8000 CYCLES PER TABLE 203. RESTORED FINISH. (LP 1113706)
